Exact solutions of the laminar flow of a viscous fluid in straight pipes with non-circular cut
Daghestan Electronic Mathematical Reports, no. 1 (2014), pp. 84-95
Cet article a éte moissonné depuis la source Math-Net.Ru
New exact solutions for the distribution of fluid's velocity in the pipe \linebreak cross section of which is either epitrochoid or epicycloid. With minor changes the solution can be applied to hypotrochoid and hypocycloid cases. A theorem on the exact solution in an open area is proven for an acute angle, and the paradox of a right angle is noted. The approximate solution is proposed for the flow of an equilateral curvilinear lune. The use of the method of variables separation and the obtained new solution for the cross section in the form of circle sector are discussed.
Keywords:
laminar flow, conformal mapping, epicycloid.
Mots-clés : epitrochoid
Mots-clés : epitrochoid
@article{DEMR_2014_1_a4,
author = {Muhtar Guseinovich Alishayev},
title = {Exact solutions of the laminar flow of a viscous fluid in straight pipes with non-circular cut},
journal = {Daghestan Electronic Mathematical Reports},
pages = {84--95},
year = {2014},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DEMR_2014_1_a4/}
}
TY - JOUR AU - Muhtar Guseinovich Alishayev TI - Exact solutions of the laminar flow of a viscous fluid in straight pipes with non-circular cut JO - Daghestan Electronic Mathematical Reports PY - 2014 SP - 84 EP - 95 IS - 1 UR - http://geodesic.mathdoc.fr/item/DEMR_2014_1_a4/ LA - ru ID - DEMR_2014_1_a4 ER -
Muhtar Guseinovich Alishayev. Exact solutions of the laminar flow of a viscous fluid in straight pipes with non-circular cut. Daghestan Electronic Mathematical Reports, no. 1 (2014), pp. 84-95. http://geodesic.mathdoc.fr/item/DEMR_2014_1_a4/
[1] Shlikhting G., Teoriya pogranichnogo sloya, IIL, M., 1956, 528 pp.
[2] Khappel Dzh., Brenner G., Gidrodinamika pri malykh chislakh Reinoldsa, Mir, M., 1976, 630 pp.
[3] Slëzkin N.A., Dinamika vyazkoi neszhimaemoi zhidkosti, GITTL, M., 1955, 519 pp.
[4] Landau L.D., Livshits E.M., Teoreticheskaya fizika, Uchebnoe posobie. V 10 t., v. IV, Gidrodinamika, Nauka, M., 1986, 736 pp. | MR
[5] Karachik V.V., Antropova N.A., “Postroenie polinomialnykh reshenii nekotorykh zadach dlya uravneniya Puassona”, Matematika, upravlenie, ekonomika, Trudy MFTI, 3, no. 3, 2011, 132–145
[6] Ilin A.M., Soglasovanie asimptoticheskikh razlozhenii reshenii kraevykh zadach, Nauka, M., 1989, 336 pp. | MR